# SDR USAA2010110492504

- Difficulty date: November 3, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 69,172 hours, 40,669 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435278
- Part serial: BN0814
- Condition: Delaminated
- Location: Rt Wing
- Part time: 32,533 hours, 20,039 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - RON - MAJOR REPAIR - DELAMINATION ON RIGHT WING OUTBOARD TRAILING EDGE FLAP AT WBL 230.68.  REPLACED RIGHT WING OUTBOARD TRAILING EDGE FLAP IAW JOB CARD R3M27034.
